# SDR DJFA20121222001

- Difficulty date: December 22, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N406LX
- Make and model: Beech 400A
- Aircraft serial: RK178
- Aircraft time: 10,362 hours, 8,588 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

CREW REPORTED, DURING MISSED APPROACH, WHEN GEAR WAS SELECTED TO RETRACT, GEAR REMAINED DOWN.  DUE TO EXTRA DRAG FROM GEAR AND CURRENT FUEL LOAD CREW DECLARED AN EMERGENCY AND LANDED SAFELY AT DESTINATION.  MX CLEANED LANDING POSITION SWITCH AND PERFORMED LANDING GEAR FUNCTIONAL TEST,  COULD NOT BE DUPLICATED.
